# SDR DL733992072

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18AR WAS FOUND CRACKED AT FS 727.  THE DAMAGE WAS REPAIRED PER ERA 333593-14 AT HMV.
